# SDR FDEA201202030453

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E ANTI-ICE DUCT CUTOUT FOUND CHAFED.   CUTOUT AREA IAW SRM 51-31-01, REV 48.  DOUBLER FABRICATED IAW SRM 57-40-01.  REPAIR 10, FIG 201, REV 48.  FABRICATED DOUBLER INSTALLED IAW SRM 57-40-01.  REPAIR 10, FIG 201, REV 48.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
